×

zbMATH — the first resource for mathematics

Homology of the quantum algebra of pseudo-differential symbols on the circle. (Homologie de l’algèbre quantique des symboles pseudo-différentiels sur le cercle.) (French) Zbl 0870.18011
The homology of the algebra of usual differential operators and of its quantum analogon was explicitly calculated by C. Kassel [Commun. Math. Phys. 146, No. 2, 343-356 (1992; Zbl 0761.17020)], and a cyclic 1-cocycle for either was described, via quasi-isomorphisms between the standard Hochschild complex and the associated Koszul and de Rham complexes, as well. Corresponding results in the case of pseudo-differential symbols on the circle are obtained among others by J.-L. Brylinski and E. Getzler [\(K\)-Theory 1, 385-403 (1987; Zbl 0646.58026)]. This paper generalizes the foregoing by considering topological Hochschild and first cyclic homology groups relatively to the natural filtration of the algebra mentioned in the title.
MSC:
18G60 Other (co)homology theories (MSC2010)
58J40 Pseudodifferential and Fourier integral operators on manifolds
81S05 Commutation relations and statistics as related to quantum mechanics (general)
16E40 (Co)homology of rings and associative algebras (e.g., Hochschild, cyclic, dihedral, etc.)
16S32 Rings of differential operators (associative algebraic aspects)
17B55 Homological methods in Lie (super)algebras
PDF BibTeX XML Cite
Full Text: DOI Link Numdam EuDML
References:
[1] BRYLINSKI (J.-L.) , GETZLER (E.) . - The Homology of Algebras of Pseudodifferential Symbols and the Noncommutative Residue , K-Theory, t. 1, 1987 , p. 385-403. MR 89j:58135 | Zbl 0646.58026 · Zbl 0646.58026 · doi:10.1007/BF00539624
[2] EILENBERG (S.) , MOORE (J.C.) . - Limits and Spectral Sequences , Topology, t. 1, 1961 , p. 1-23. MR 26 #6229 | Zbl 0104.39603 · Zbl 0104.39603 · doi:10.1016/0040-9383(62)90093-9
[3] EILENBERG (S.) , MOORE (J.C.) . - Foundations of Relative Homological Algebra , Mem. Amer. Math. Soc., t. 56, 1965 . MR 31 #2294 | Zbl 0129.01101 · Zbl 0129.01101
[4] GROTHENDIECK (A.) . - Produits tensoriels topologiques et espaces nucléaires , Mem. Amer. Math. Soc., t. 16, 1955 . MR 17,763c | Zbl 0064.35501 · Zbl 0064.35501
[5] HUSSEMÖLLER (D.) , MOORE (J.C.) . - Differential Graded Homological Algebra of Several Variables , Sympos. Math., t. IV, 1970 , p. 397-429. MR 46 #9143 | Zbl 0249.18024 · Zbl 0249.18024
[6] KHESIN (B.) , KRAVCHENKO (O.) . - Central Extension of the Algebra of Pseudodifferential Symbols , Funktsional. Anal. i Prilozhen, t. 25, 2, 1991 , p. 83-85 ; traduction anglaise : Functional Anal. Appl., t. 25, 1991 , p. 152-154. MR 93b:58147 | Zbl 0729.35154 · Zbl 0729.35154 · doi:10.1007/BF01079603
[7] KASSEL (C.) . - Cyclic Homology of Differential Operators , the Virasoro Algebra and a q-Analogue, Comm. Math. Phys., t. 146, 1992 , p. 343-356. Article | MR 93g:17040 | Zbl 0761.17020 · Zbl 0761.17020 · doi:10.1007/BF02102632 · minidml.mathdoc.fr
[8] KHESIN (B.) , LYUBASHENKO (V.) , ROGER (C.) . - Extensions and Contractions of the Lie Algebra of q-Pseudodifferential Symbols , preprint I.H.E.S., 1993 .
[9] KHESIN (B.) , ZAKHAREVICH (I.) . - Poisson-Lie Group of Pseudo-differential Symbols and Fractional KP-KdV hierarchies , C. R. Acad. Sci. Paris, t. 316, 1993 , p. 621-626. MR 94c:58087 | Zbl 0771.35056 · Zbl 0771.35056
[10] KHESIN (B.) , ZAKHAREVICH (I.) . - Poisson-Lie Group of Pseudo-differential Symbols , Comm. Math. Phys., t. 171, 1995 , p. 475-530. Article | MR 96i:58077 | Zbl 0838.58040 · Zbl 0838.58040 · doi:10.1007/BF02104676 · minidml.mathdoc.fr
[11] SEIBT (P.) . - Local Cyclic Homology , K-theory, t. 4, 1990 , p. 143-155. MR 91k:19004 | Zbl 0718.18008 · Zbl 0718.18008 · doi:10.1007/BF00533154
[12] WAMBST (M.) . - Complexes de Koszul quantiques , Ann. Inst. Fourier (Grenoble), t. 43, 1993 , p. 1089-1156. Numdam | MR 95a:17023 | Zbl 0810.16010 · Zbl 0810.16010 · doi:10.5802/aif.1366 · numdam:AIF_1993__43_4_1089_0 · eudml:75027
[13] WAMBST (M.) . - Hochschild and Cyclic Homology of the Multiparametric Quantum Torus , J. Pure Appl. Algebra (à paraître), 1996 . Zbl 0881.18014 · Zbl 0881.18014 · doi:10.1016/S0022-4049(95)00169-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.